# SDR AU960304

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D70151C87HUB
- Condition: Leaking
- Location: Propeller Assy S
- Component: Mcauly, 3AF32C87
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB LEAKING RED DYE - STRIP INSPECTION FOUND THAT THE  BLADE NUT EXPANSION LOCKING PLUGS OVERLAPPED - PROPELLER MANUAL710930 REQUIRES A MINIMUM HOLE SPACING OF 4.762MM (0.1875IN) - PERSONNEL/MAINTENANCE ERROR
